Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 93, Number 2

All articles in this issue are freely accessible.

Consecutive primitive roots in a finite field
Stephen D. Cohen.
Proc. Amer. Math. Soc. 93 (1985), 189-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770516
Remark on the class number of $Q(√2p)$ modulo $8$ for $p≡5(mod8)$ a prime
Kenneth S. Williams and Christian Friesen.
Proc. Amer. Math. Soc. 93 (1985), 198-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770517
A generalized Jacobian criterion for regularity
Peter Seibt.
Proc. Amer. Math. Soc. 93 (1985), 201-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770518
Generalized intersection multiplicities of modules. II
Sankar P. Dutta.
Proc. Amer. Math. Soc. 93 (1985), 203-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770519
The game-theoretic value and the spectral radius of a nonnegative matrix
Joel E. Cohen and Shmuel Friedland.
Proc. Amer. Math. Soc. 93 (1985), 205-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770520
An arithmetic property of the Taylor coefficients of analytic functions with an application to transcendental numbers
Vichian Laohakosol.
Proc. Amer. Math. Soc. 93 (1985), 212-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770521
Strongly $𝜋$-regular matrix semigroups
Jan Okniński.
Proc. Amer. Math. Soc. 93 (1985), 215-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770522
Pairs where $2^{a}-2^{b}$ divides $n^{a}-n^{b}$ for all $n$
Qi Sun and Ming Zhi Zhang.
Proc. Amer. Math. Soc. 93 (1985), 218-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770523
Self-dual lattices for maximal orders in group algebras
David Gluck.
Proc. Amer. Math. Soc. 93 (1985), 221-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770524
Nonabelian counterexamples to the Noether problem
Jack Sonn.
Proc. Amer. Math. Soc. 93 (1985), 225-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770525
Finite rank torsion-free abelian groups uniserial over their endomorphism rings
Jutta Hausen.
Proc. Amer. Math. Soc. 93 (1985), 227-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770526
Action of the automorphisms of a smooth domain in $C^{n}$
Eric Bedford.
Proc. Amer. Math. Soc. 93 (1985), 232-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770527
Abelian and Tauberian theorems for $0$-regularly varying functions
J. L. Geluk.
Proc. Amer. Math. Soc. 93 (1985), 235-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770528
Martin compactifications and quasiconformal mappings
Shigeo Segawa and Toshimasa Tada.
Proc. Amer. Math. Soc. 93 (1985), 242-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770529
Local uncertainty inequalities for Fourier series
John F. Price and Paul C. Racki.
Proc. Amer. Math. Soc. 93 (1985), 245-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770530
Some topological properties of the $1$-set contractions
Tomás Domínguez Benavides.
Proc. Amer. Math. Soc. 93 (1985), 252-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770531
Integrability of power series
Babu Ram.
Proc. Amer. Math. Soc. 93 (1985), 255-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770532
Continuous functions on polar sets
Ramasamy Jesuraj.
Proc. Amer. Math. Soc. 93 (1985), 262-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770533
The radial behavior of Blaschke products
C. L. Belna, P. Colwell and G. Piranian.
Proc. Amer. Math. Soc. 93 (1985), 267-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770534
Stability results for periodic second order linear differential equations
L. H. Erbe.
Proc. Amer. Math. Soc. 93 (1985), 272-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770535
Applications of the spaces of homogeneous polynomials to some problems on the ball algebra
J. Bourgain.
Proc. Amer. Math. Soc. 93 (1985), 277-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770536
Reductive algebras containing a direct sum of the unilateral shift and a certain other operator are selfadjoint
Mohamad A. Ansari.
Proc. Amer. Math. Soc. 93 (1985), 284-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770537
A uniqueness condition for sequences
Steven Leth.
Proc. Amer. Math. Soc. 93 (1985), 287-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770538
Covering lemmas and the sharp function
Richard J. Bagby and Douglas S. Kurtz.
Proc. Amer. Math. Soc. 93 (1985), 291-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770539
Relations between travelling wave solutions of quasilinear parabolic equations
Hans Engler.
Proc. Amer. Math. Soc. 93 (1985), 297-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770540
On the spectral multiplicity of a class of finite rank transformations
G. R. Goodson.
Proc. Amer. Math. Soc. 93 (1985), 303-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770541
Smooth $T^{n}$-valued cocycles for ergodic diffeomorphisms
Jane M. Hawkins.
Proc. Amer. Math. Soc. 93 (1985), 307-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770542
Random polytopes on the torus
C. Buchta and R. F. Tichy.
Proc. Amer. Math. Soc. 93 (1985), 312-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770543
A rigidity result for holomorphic immersions of surfaces in $CP^{n}$
Marco Rigoli.
Proc. Amer. Math. Soc. 93 (1985), 317-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770544
A theorem on the tension field
Th. Koufogiorgos and Ch. Baikoussis.
Proc. Amer. Math. Soc. 93 (1985), 321-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770545
A hyperbolic $4$-manifold
Michael W. Davis.
Proc. Amer. Math. Soc. 93 (1985), 325-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770546
Positively curved Kaehler submanifolds
Antonio Ros.
Proc. Amer. Math. Soc. 93 (1985), 329-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770547
Totally real minimal submanifolds of a complex projective space
Francisco Urbano.
Proc. Amer. Math. Soc. 93 (1985), 332-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770548
On recursive trees with a unique infinite branch
Peter Clote.
Proc. Amer. Math. Soc. 93 (1985), 335-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770549
A nonstandard functional approach to Fubini’s theorem
Peter A. Loeb.
Proc. Amer. Math. Soc. 93 (1985), 343-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770550
A characterization of free abelian groups
Juris Steprāns.
Proc. Amer. Math. Soc. 93 (1985), 347-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770551
A spurious Brownian motion
Clyde D. Hardin.
Proc. Amer. Math. Soc. 93 (1985), 350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770552
On the preservation of determinacy under convolution
Christian Berg.
Proc. Amer. Math. Soc. 93 (1985), 351-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770553
A unique decomposition of involutions of handlebodies
Roger B. Nelson.
Proc. Amer. Math. Soc. 93 (1985), 358-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770554
A remark about separation of $K$-analytic sets in the product spaces
Leszek Piątkiewicz.
Proc. Amer. Math. Soc. 93 (1985), 363-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770555
Continuity of homomorphisms on a Baire group
Isidore Fleischer and Tim Traynor.
Proc. Amer. Math. Soc. 93 (1985), 367-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770556
Continuous selections for weakly Hausdorff lower semicontinuous multifunctions
F. S. De Blasi and J. Myjak.
Proc. Amer. Math. Soc. 93 (1985), 369-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770557
Maximal compact normal subgroups and pro-Lie groups
R. W. Bagley and T. S. Wu.
Proc. Amer. Math. Soc. 93 (1985), 373-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770558
A short proof of the Birkhoff-Smale theorem
T. Mrowka.
Proc. Amer. Math. Soc. 93 (1985), 377-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 770559